# SDR UALA2012042002386

- Difficulty date: April 19, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 45,765 hours, 11,870 cycles
- Engine: Pwa PW4056
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: B-Nut
- Condition: Leaking
- Location: Fuel/Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS FUEL LEAK TOWARDS THE FRONT LT SIDE OF ENGINE.  FUEL IS RUNNING INSIDE THRUST REVERSER AND COMING OUT HOLE IN AFT SECTION OF THRUST REVERSER.  RAN NR 1 ENG AND FOUND STEADY STREAM OF FUEL TO BE COMING FROM 'FUEL-OIL COOLER ASSY, SUSPECT INBD LARGE B-NUT.  GOT 1 FULL TURN FROM FRONT ASSY 11-16' LINE FACING FWD.  SECURED B-NUT ON FUEL OIL COOLER, RAN NR 1 ENG, NO LEAKS NOTED.
